MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43 2N 48" BSC; DEKLENE MAXX POLYPROPELENE NON
Model Number IPN056766
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Tapercut came off the suture during placement in sacrospinous ligament.No clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
(b)(4).A visual inspection of the product involved in the complaint could not be conducted since the product was not returned.A dimensional inspection of the product involved in the complaint could not be conducted since the product returned.A functional inspection of the product involved in the complaint could not be conducted since the product was not returned.No issues or discrepancies were found in the device history record of product code 833-234 / batch 74c2101915 that can be related to the failure mode reported.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.Customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility is not being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.
 
Additional Manufacturer Narrative
Qn#(b)(4).During the visual inspection it was detected that the suture is broke in two parts, one of them have a length of 24 inch and the other one have a length of 24 inch with 1 bullet attached at the end.The needle show signs of contamination and the suture have damage through the body.During the dimensional inspection it was detected that the suture is broke in two parts, one of them have a length of 24 inch and the other one have a length of 24 inch.Per operational hazards - incorrect or inappropriate output or functionality - sutures are intended to be used by surgeons qualified in the appropriate indication/procedures / suturing device ifu.The suture is not designed for use/compatibility with other medical devices.All suture material ifu's contain a caution statement for device handling.In summary, based on the findings during visual and dimensional inspection, customer complaint cannot be confirmed due to the condition of the sample to perform a proper investigation and determine a root cause.No issues or discrepancies were found in the production device history record (dhr) of this product.Manufacturing personnel will be notified of this event for awareness.

Brand Name
DEK BL MF 0 TC-43 2N 48" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14686298
Report Number3004365956-2022-00041
Device Sequence Number5538371
Product Code GAW
UDI-Device Identifier14026704735317
UDI-Public14026704735317
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K193530
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2026
Device Model NumberIPN056766
Device Catalogue Number833-234
Device Lot Number74C2101915
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer07/05/2022
09/23/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date07/08/2022
10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown